Jump to content

Search the Community

Showing results for tags 'Serotonin toxicity'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Please help! I was on 30mg of Celexa for 3 months for generalized anxiety. After coming off of Celexa, I developed PGAD which I’m learning is unfortunately happening to people a lot. My doctor put me on 10mg Amitriptyline for 9 days and I had terrible side effects - brain fog, heightened anxiety, no appetite. Day 10 they switched me to Nortriptyline at a low dose of 2mL (liquid it’s such a small dose). Took it for 3 days and felt angry/mood swings, emotional, extremely depressed, agitated (couldn’t handle any mental stimulation or it made me so anxious - none of this is like me!) o
  2. I’m 17 years old. In January I had a bad reaction to Effexor after doubling a dose and having SAMe. Basically went numb emotionally and felt stupid. My brain did not function and Even my skin went numb. My doctor had me come off of it quickly. It took about two weeks but then I was back to normal. A week after that most of my symptoms came back. I had DRPR and anhedonia. Horrible head pressure. It took four months for me to feel myself again. I admitted to my parents I hadn’t been taking the meds and they told me I had to start myneffecor again. I began to do that. I felt like myself overall b
  3. I have had huge health problems starting at age 17 when got Lyme disease and also fell with an 85-lb backpack on which resulted in lifelong pain due to post-traumatic dystonia. I first tried antidepressants while in medical school and immediately flunked my classes because of the memory problems due to the anticholinergic action if the old style antidepressants. I forget what I was on.sonethung similar to amitryptaline. Many yests later i was stsryed on a serotonertic antidepressant. I stayed on it for at least 20 years. Then I read Peter Bteggin’s book “Brain-Disabling Trea
  4. Hello Everyone I am new here. This is my first ever post to a form of any kind. I am currently tapering off Pristiq 10 percent per month under the care of my specialist. I was prescribed Pristiq in July/August of 2010 by my GP. Over the years, I have made several failed attempts at stopping the Pristiq as I found the process just too difficult while trying to balance the responsibilities of my career. I resigned from my position in 2016 and have been tapering since November 2016. So far so good, but it has been a long, emotional and isolating process. I still have some struggle every
  5. Serotonin Toxicity vs. Serotonin Discontinuation Syndrome: I have had very severe chronic serotonin toxicity. Neuralgia and neuropathy developed over a 4 years period to include the entire right side of my body. Level 8-10 pain daily for 12 weeks before anyone figured it out. Given injectable IMITREX to" help" -- wrong, made it worse, could have killed me! The toxicity started wrecking my ANS: sweats, chills, loosing 1/2 - 2 lbs daily for months, high fevers, low fevers, high blood pressure, migraines, vertigo, bowel issues, at points inability to walk or voluntarily move my body. Basica
  6. I'm willing to travel for this one (hopefully within Washington state)....Can anyone recommend someone that can serve as an alternative to psychiatrists and mainstream doctors for help with withdrawal from an SSNRI? I've become frustrated with these people. They do not listen, assume what I am experiencing is simply the return of depression, and offer only to throw more dangerous meds my way. I need someone that has extensive knowledge of this subject along with compassion for the individuals afflicted.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy